# SDR WX0A2017011700001

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 46,689 hours, 33,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A SWEET CHEMICAL ODOR IN FWD CABIN DURING FINAL DESCENT.  COULD NOT DUPLICATE ON THE GROUND.
